Alert archive / New Jersey / Special Marine Warnings in 2007
Special Marine Warning 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 29, 2007, 6:15 AM EDT. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2007, 6:15 AM EDT (10:15 UTC)
- Expired
- Jul 29, 2007, 7:45 AM EDT
- In force
- 90 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2385 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS51 KPHI 291019 SMWPHI ANZ430-291145- /O.NEW.KPHI.MA.W.0028.070729T1015Z-070729T1145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SPECIAL MARINE WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 615 AM EDT SUN JUL 29 2007 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SPECIAL MARINE WARNING FOR... DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE OVER ATLANTIC COASTAL WATERS... * UNTIL 745 AM EDT * AT 606 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS OVER BOWERS IN KENT COUNTY DELAWARE...MOVING EAST AT 5 MPH. * THIS STRONG THUNDERSTORM WILL MOVE OVER THE BAY AT 630 AM EDT... MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING... AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES. LAT...LON 3912 7540 3896 7529 3903 7522 3916 7529 $$ KRUZDLO
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 29, 4:15 AM EDT, 2 hours earlier.
Area forecast discussion, Jul 29, 4:15 AM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 AM EDT SUN JUL 29 2007 .SYNOPSIS... A SLOW MOVING COLD FRONT HAS REACHED THE NORTHERN PART OF OUR FORECAST AREA. THE FLOW ALOFT IS VERY WEAK AND IT IS GOING TO TAKE THE BETTER PART OF BOTH TODAY AND MONDAY FOR THE COLD FRONT TO SLOWLY SINK SOUTHEAST ACROSS THE REGION. BY TUESDAY MORNING THE FRONT SHOULD HAVE CLEARED THE FORECAST AREA WITH A SLIGHTLY DRIER AIR MASS ARRIVING. THE MIDDLE OF THE WEEK IS FORECAST TO HAVE A FAIRLY LARGE RIDGE OF HIGH PRESSURE ALOFT SPREAD EAST AND REMAIN ACROSS MOST OF THE EASTERN UNITED STATES. THIS RIDGE IS THEN EXPECTED TO BE SUPPRESSED SLOWLY SOUTH TOWARD THE END OF THE WEEK WITH A COLD FRONT PASSING THROUGH THE FORECAST AREA AROUND FRIDAY NIGHT. && .NEAR TERM /THROUGH 6 PM THIS EVENING/... THE GFS INIT AT BOTH H8 AND H5 LOOKED BETTER THAN THE WRF-NMM. ALSO THE GFS IS HANDLING THE ONGOING CONVECTION TO OUR WEST BETTER THAN THE WRF-NMM AND WILL BE FOLLOWED. THE COLD FRONT HAS EASED INTO THE NRN PART OF OUR CWA AND COUPLED WITH OUTFLOW BOUNDARIES FROM ONGOING CONVECTION SHLD ACT AS FOCI FOR SHRAS AND TSRAS TDY. THE WELL TIMED FOR MAXIMUM CONVECTION SHORT WAVE ON YESTERDAY/S RUN HAS BEEN BUMPED UP A BIT AND IS NOW EXPECTED TO CLEAR OUR CWA DURG THE FIRST HALF OF THE AFTN. LATEST MSAS AND LAPS ANALYSES CONT TO SHOW OUR CWA UNSTABLE ENUF TO SUPPORT CONVECTION RIGHT NOW. THE FASTER TIMING OF THE SHORT WAVE IS SPREADING MORE DEBRIS CLOUDINESS OUR WAY AND WILL GIVE US LESS OF A CHANCE TO COOK FURTHER AN ALRDY UNSTABLE AIR MASS. ALSO WITH NO CAP THIS WILL REDUCE THE THREAT FOR SVR WX TDY. WE MUST SAY WE WERE FAIRLY IMPRESSED OR BEMUSED WITH THE INSTAB THAT THE GFS CRANKS FOR TDY (LI TO -11C, TTS TO ABT 50C AND EVEN A MID LVL LAPSE RATE THAT JUMPS TO 6C/KM). THIS PART OF THE GFS LOOKS OVERDONE AS THIS IS ACCOMPLISHED BY CREATING A POCKET OF -11C AIR OVER OUR CWA AT H5. WE DO NOT SEE THIS UPSTREAM, SUPPORT FROM THE UKMET OR SEE A DYNAMIC ENUF PROCESS TO PRODUCE THIS COOLING NOR WAS THE GFS INIT TOO WARM UPSTREAM. THE FCST SOUNDINGS ALSO ARE PRETTY MUCH MOIST TO THE GILLS WITHOUT ANY DRY AIR AND ITS GOING TO MAKE IT TOUGH TO GET PULSE TYPE SEVERE STORMS. THE GREATER CONCERN REMAINS THE THREAT FOR HVYR RAIN AS THE FCSTD WINDS ALF ARE L/V. WHILE NOT DISCOUNTING THIS THE CLASSIC HVY RAIN PRODUCERS THIS TIME OF YEAR USUALLY HAVE A BACKWARD PROPAGATING PRODUCING LLJ WHICH THIS ONE DOES NOT BECAUSE THERE ARE NO WINDS AT ALL. SO THIS IS A LVL BELOW WITH REALLY MEANDERING TSRAS PRODUCING HVY DOWNPOURS. MOST OF OUR CWA DID NOT HAVE RAIN YDA AND WHL WE BELIEVE THAT EITHER URBAN SMALL STREAM ADVYS OR A FEW FFW MAY BECOME NECESSARY...THE EARLIER ARRIVING OF THE PCPN AND THE GUST FRONTS THAT THE TSRAS WILL PRODUCE SHOULD JUST WRING THEM OUT WHERE THEY ARE (FOR NOW) AND REDUCE THE TRAINING THREAT. THUS A WIDESPREAD THREAT OF FLOODING DOES NOT APPEAR IMMINENT FOR NOW AND NO FFA WILL BE ISSUED. WE WILL CONT THE HVY RAIN ENHANCED WORDING IN THE ZONES AND ALSO TALK ABT THE FLOODING PTNL IN THE HWO. AS FOR WHERE (THE HVY RAIN WILL BE) THE SREF MEAN SUPPORTS PRETTY MUCH OUR ENTIRE CWA, BUT GIVEN THE ONGOING CONVECTION AND THE POSN OF THE FNT WE BELIEVE THE GREATER THREAT FOR HVYR RAIN FOR TDY IS ACRS THE DELAWARE VLY WITH THE AXIS SHIFTING SEWD TNGT. WE NORMALLY BELIEVE THAT THE GFS MOS CLOUD COVER IS OVERDONE ON DAYS LIKE THIS, BUT GIVEN WHAT IS GOING ON UPSTREAM...WE WILL ACCEPT THE CLOUDIER FCST AND TONED DOWNM MAX TEMPS. PLEASE LOOK FOR PSBL UPDATES AS TDY CONTS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... WITH THE FRONTAL BOUNDARY LINGERING IN OUR CWA AND INSTAB FCSTD TO CONT AT BOTH THE SFC AND ALF DO NOT THINK THIS EVE WILL BE AS QUIET AS NOW. WE WILL CATCH A BREAK WE BELIEVE IN THAT THE STGR SHORT WAVE OF THIS NGT WILL BE REPLACED BY A WEAKER ONE SUN NGT. ALSO IT WILL NOT COINCIDE AS WELL AS TNGT/S WITH THE GREATER AXIS OF INSTAB. NEVERTHELESS WE WILL BE SLOW TO END THE PCPN OVERNIGHT AND LOWER THE POPS. WE BELIEVE THERE STILL COULD BE SOME LINGERING HVY DOWNPOURS INTO THIS EVE. THE GENERALLY HIER ETA MOS LOOKS BETTER FOR MIN TEMPS AS THE FNT WILL BE STILL IN OUR VICINITY. ON MON THE WRF-NMM (SREFS) AND GFS HAVE FLIPPED WITH THE SLIGHTLY FASTER MOVEMENT OF THE CDFNT BY THE GFS AND THUS THE GREATER CHC FOR TSRAS IN THE ERN PART OF OUR CWA. THIS IS GENERALLY SUPPORTED BY THE CAN RGEM AND ALSO THE UKMET. SO WE DID KEEP A W-E POP GRADIENT ACRS OUR CWA WITH THE HIEST POPS TO THE E. UNLIKE TDY THERE WILL BE SOME MID LVL DRY AIR FCSTD TO BE AROUND WITH A THETA E DROP OF ABT 20C ALF. WE MIGHT SEE SOME PULSE TYPE SVR STORMS. WE/LL HAVE TO SEE HOW MUCH SEWD PROGRESSION THE FNT MAKES IN OUR CWA AS TO THE GREATER AREA OF CONCERN, BUT RIGHT NOW WE WOULD BE FAVORING THE SEWN PART OF OUR CWA. WITH MORE SUNSHINE EXPECTED WE WILL SWITCH OUR MOS ALLEGIANCE TO THE GFS AS IT HAS HIER MAX TEMPS AND ABT 90F IS DOABLE ON THE COASTAL PLAIN WITH SFCNT SUNSHINE AND FCSTD 1000-850 THICK. UNLIKE TNGT WE EXPECT THE TSRAS AND PCPN TO DIMINSH MORE RAPIDLY AS THERE WILL BE A NW FLOW ALF (SHORT WAVES E) AND NOT AS MUCH FCSTD INSTAB. && .LONG TERM /TUESDAY THROUGH SATURDAY/... HEIGHTS RISE OVER THE MID WEST IN RESPONSE TO THE BUILDING HOT AIR RIDGE WITH HEIGHTS OW 591DAM WHICH ISNT BLISTERING BY ANY MEANS. THE 576 THICKINGESS HEIGHTS ARE OVER THE OHIO VALLEY WITH THE 582DM OVER THE DESERT WEST. HIGH TEMPERATURES KEEPING THE THERMOMETER ON THE EDGE NEAR 90 DEGREES BUT TOWARD THE END OF THE WEEK, THE GFS WANTS TO BEGIN A HEAT WAVE OVER THE PLAINS AND EASTERN STATES. THE UPPER RIDGE FALLS TO PIECES AS IT MOVES TO THE EAST. THE EASTERN EXTENSION OF THE RIDGE IS ATTEMPTING TO MOVE TO THE ATLANTIC COAST BUT THE HIGH HEAT SHOULD REMAIN WEST. WE FINALLY HAVE THE 576 THICKNESS EDGE MOVE TO PA BY SUNDAY BUT THEN GETS DEPRESSED SOUTH SHORTLY SOUTHTHEREAFTER. AN UNUSUAL ZONAL FLOWS THEN SETS UP TOWARD THE END OF NEXT WEEK. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... WITH MOISTURE IN PLACE AND A S/W WORKING THROUGH THE REGION TODAY, MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP COMPARED TO THE LAST DAY OR TWO. WHILE I INSERTED A LOT OF VCSHS IN THE TAFS I PRODUCED LAST NIGHT, I WENT WITH MORE TEMPOS AND EVEN PREVAILING THIS MORNING IN RESPONSE TO THE GREATER PRECIPITATION THREAT. LOOKING ACROSS ALL THE TERMINALS, VFR AND MVFR ARE COMMON AT THIS HOUR. I WOULD THINK THIS THEME WOULD BE MOST PREVALENT DURING THE VALID FORECAST PERIOD. BUT WITH SOME OF THE THUNDERSTORMS EXPECTED TO BE ON THE STRONG SIDE, TEMPORARY IFR CONDITIONS CAN NOT BE RULED OUT. BASED ON A PERFECT MODEL WORLD, THE BEST CHANCE OF PRECIPITATION AND SUBSEQUENT RESTRICTIONS APPEARS TO BE ACROSS THE SOUTHERN CWA THIS MORNING, THEN SHIFTS ACROSS THE NORTH LATER TODAY AS THE S/W MAKES A RUN FOR CANADIAN BORDER. BEYOND THE TAF PERIOD...THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING CONVECTION TOMORROW AND TUESDAY AS A SLOW MOVING COLD FRONT CROSSES THE REGION. SOME OVERNIGHT VISIBILITY RESTRICTIONS LOOK PROBABLE AS WELL. A WEAK AREA OF HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE TERMINALS ON WEDNESDAY AND THURSDAY. && .MARINE... WEVE HAD A QUIET PERIOD ON THE WATERS SINCE LAST MONDAY WHEN GALES WERE NEEDED. THE NON-EVENTFUL SOUTH TO SOUTHEAST FLOW HAS BEEN WITH US FOR ALMOST A FULL WEEK NOW AND WITH THE COLD FRONT NOT EXPECTED UNTIL MONDAY NIGHT, WELL HAVE IT FOR ANOTHER 36 HOURS. NO HEADLINES ARE NEEDED THIS MORNING. SEAS WILL BE THREE FEET OR LESS THROUGH THE FORECAST PERIOD AND WINDS WILL BE 15 KT OR LESS. THE COLD FRONT LOOKS PRETTY WEEK FOR MONDAY NIGHT ALTHOUGH IT WILL SWITCH WINDS TO A MORE NORTHERLY COMPONENT. && .HYDROLOGY... RECENT DRY WX HAS SET THE FFA BAR PRETTY HIGH, BUT 4 PCPN EVENT (WHL NOT ON A LARGE SCALE) IS DOABLE TDY. THIS DOES NOT HAVE THE ORGANIZED/WIDESPREAD LOOK OF WAA ALG A FRONTAL BOUNDARY EVENT... MORE LIKE A SEVERE WEATHER EVENT WHERE WIDELY SCATTERED FLOODING PBLMS MAY BE THE ISSUE TDY AND PSBLY ALSO ON MON. WE WILL MENTION HVY RAIN PTNL IN THE HWO BUT HOLD OFF ON ANY FFA BECAUSE OF THE LACK OF AREAL CVRG INVOLVED. && .EQUIPMENT... FURTHER UPDATES ON THE 88D WILL BE ISSUED WHEN THE EL TECH STAFF DISCOVERS WHY THE RADAR WENT DOWN OVERNIGHT. NO NEW UPDATES ARE EXPECTED TIL THE MORNING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM...JAE AVIATION...KRUZDLO MARINE...KRUZDLO
Hazardous weather outlook, Jul 29, 4:00 AM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT SUN JUL 29 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-301000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 400 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAIN WILL CAUSE URBAN AND POOR DRAINAGE FLOODING THROUGH TONIGHT AND MAY CAUSE SOME ROAD CLOSURES. WHILE A FLASH FLOOD WATCH IS NOT CURRENTLY IN EFFECT, A FEW ISOLATED LOCATIONS COULD HAVE SMALLER STREAM FLOODING. ISOLATED AMOUNTS COULD REACH AS HIGH AS AROUND 4 INCHES. EXPECT FREQUENT LIGHTNING ALSO FROM THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR MORE HEAVY RAIN AND POTENTIALLY STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING EXISTS FOR MONDAY. IF ENOUGH SUNSHINE OCCURS, A FEW OF THE STORMS MIGHT REACH SEVERE LIMITS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-301000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE BE WARY OF THE LIGHTNING THREAT FROM ANY THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE BE WARY OF THE LIGHTNING THREAT FROM THUNDERSTORMS ON MONDAY. IN ADDITION A COUPLE OF STORMS COULD REACH SPECIAL MARINE WARNING WIND CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TFG
In the hours before
Special weather statement, Jul 29, 3:10 AM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 310 AM EDT SUN JUL 29 2007 PAZ060-290915- BERKS- 310 AM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY... AT 306 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF READING...MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF...ROBESONIA AROUND 315 AM...BERNVILLE...SINKING SPRING AROUND 330 AM...WYOMISSING...WEST READING AROUND 345 AM...CENTERPORT...LEESPORT AROUND 400 AM...HAMBURG AND SHOEMAKERSVILLE AROUND 415 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TAKE ROADS THAT ARE NOT PRONE TO FLOODING. EXPECT INTENSE LIGHTNING FROM THIS STORM. TFG
Special weather statement, Jul 29, 4:29 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 429 AM EDT SUN JUL 29 2007 PAZ061-062-291030- LEHIGH-NORTHAMPTON- 429 AM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT THE LEHIGH VALLEY... AT 427 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 11 MILES NORTH OF READING...MOVING NORTHEAST AT 15 MPH. A WARNING HAS BEEN ISSUED FOR THIS STORM, BUT THE AIR MASS OVER THE LEHIGH VALLEY DOES NOT APPEAR TO BE AS UNSTABLE AS IT IS IN BERKS COUNTY. THE THUNDERSTORM WILL BE NEAR ANCIENT OAKS AROUND 500 AM... CLAUSSVILLE...NEW TRIPOLI AROUND 515 AM...NEFFS...SCHNECKSVILLE AROUND 530 AM...BERLINSVILLE...BEERSVILLE AROUND 545 AM...CHAPMAN AND BATH AROUND 600 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM NEAR THE BERKS COUNTY BORDER. EXPECT INTENSE LIGHTNING FROM THIS STORM. TFG
Special weather statement, Jul 29, 5:25 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 525 AM EDT SUN JUL 29 2007 PAZ060-067-291230- BERKS-CHESTER- 525 AM EDT SUN JUL 29 2007 ...ANOTHER STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY AND POSSIBLY CHESTER COUNTY ALSO... AT 522 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF LANCASTER...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK AROUND 630 AM... ROBESONIA...WOMELSDORF AROUND 700 AM...SINKING SPRING...MOHNTON AROUND 715 AM...WYOMISSING HILLS...WEST WYOMISSING AROUND 730 AM... WYOMISSING AND WEST READING AROUND 745 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. THE NEW SET OF STORMS WERE NOT SHOWING ANY SIGNS OF DAMAGING WINDS AT THIS TIME. PLEASE LOOK FOR POSSIBLE UPDATES LATER THIS MORNING. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TFG
Special weather statement, Jul 29, 5:47 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 547 AM EDT SUN JUL 29 2007 MDZ008-291245- CECIL- 547 AM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY... AT 543 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A VERY STRONG THUNDERSTORM OVER SOUTHERN HARFORD COUNTY. IT WAS MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE BY 700 AM...CHARLESTOWN BY 730 AM...NORTH EAST AND CHESAPEAKE CITY AROUND 800 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. A WARNING HAS BEEN ISSUED FOR THIS STORM IN HARFORD COUNTY. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 11:01 AM EDT | Severe Thunderstorm Warning | PHI | Cape May | 59 min |
| Jul 29, 11:58 AM EDT | Severe Thunderstorm Warning | PHI | Somerset | 62 min |
| Jul 29, 11:59 AM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 91 min |
| Jul 29, 12:23 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 67 min |
| Jul 29, 12:52 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 53 min |
| Jul 29, 12:57 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 63 min |
| Jul 29, 1:46 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 44 min |
| Jul 29, 4:07 AM EDT | Severe Thunderstorm Warning | PHI | Berks | 53 min |
| Jul 29, 9:28 AM EDT | Flash Flood Warning | PHI | Chester | 2 hr |
| Jul 29, 9:56 AM EDT | Flash Flood Warning | PHI | Lehigh, Northampton | 2 hr |
| Jul 29, 10:22 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 53 min |
| Jul 29, 10:50 AM EDT | Flash Flood Warning | PHI | Berks | 115 min |
| Jul 29, 6:07 AM EDT | Severe Thunderstorm Warning | PHI | Kent | 53 min |
| Jul 29, 1:20 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 40 min |
Nearby
Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.